# SDR DALA2025042503251

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 98,994 hours, 45,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD LOOSE AND RESECURED IT BACK, OPS CK GOOD. (6530246)
